3 doctors weighed in:

Tactile hallucinations from some mediciness? Which drugs might cause that?

3 doctors weighed in
Dr. Pamela Pappas
Psychiatry
2 doctors agree

In brief: Several

One of the most common causes of tactile hallucinations is not really a "medicine" at all -- it's withdrawal from alcohol.
Benzodiazepine withdrawal can cause it also. Tactile hallucinations -- also called "formication" -- commonly happen with use of Cocaine and amphetamine. Ketamine is another agent that can cause these.

In brief: Several

One of the most common causes of tactile hallucinations is not really a "medicine" at all -- it's withdrawal from alcohol.
Benzodiazepine withdrawal can cause it also. Tactile hallucinations -- also called "formication" -- commonly happen with use of Cocaine and amphetamine. Ketamine is another agent that can cause these.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors